# SDR UALA2011061302891

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 74,071 hours, 21,410 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Vibration
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VERY HEAVY VIBRATION ON FLAP RETRACTION AT FLAPS 1 COMING THROUGH HANDLE.
